# SDR SIMA20140127006

- Difficulty date: January 27, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 26,632 hours, 18,660 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY LG ISSUE FLIGHT CXL.  DURING MAINTENANCE INSPECTION ON FLIGHT 3313 FOUND EICAS GEAR DISAGREE ON TAKEOFF.  AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLY WITH THE EXTENSION AND RETRACTION OF THE LANDING GEAR.  COULD NOT DUPLICATE FAULT.  OPS CHECK GOOD IAW CRJ 700 AMM 32-30-00.
